Previous |  Up |  Next

Article

References:
Čech E.: On bicompact spaces. Ann. Math. 39 (1937), 823-844. DOI 10.2307/1968839 | MR 1503374
Čech E.: Topological spaces. Academia, Praha 1966. MR 0211373
Bressler D. W., Sion M.: The current theory of analytic sets. Canad. J. Math., 16 (1964), 207-230. DOI 10.4153/CJM-1964-021-7 | MR 0163854 | Zbl 0126.38502
Choquet G.: Ensembles boreliens et analytiques dans les espaces topologiques. C. R. Acad. Sci. Paris, 232 (1951), 2174-2176. MR 0041911 | Zbl 0042.05403
Choquet G.: Theory of capacities. Ann. Inst. Fourier (Grenoble), 5 (1953 - 54), 131 - 295. DOI 10.5802/aif.53 | MR 0080760
Choquet G.: Ensembles K-analytiques et K-sousliniens. Ann. Inst. Fourier (Grenoble), 9 (1959), 75 - 89. MR 0112843
Frolík Z.: On $G\sb{\delta}$-spaces. Czech. Math. J. 9 (1959), 63-65. MR 0112116
Frolík Z.: Generalization of $G\sb{\delta}$-property of complete metric spaces. Czech. Math. J. 10 (1960), 359-379. MR 0116305
Frolík Z.: Internal characterizations of topologically complete spaces in the sense of E. Čech. Czech. Math. J. 12 (1962), 445-455. MR 0148030
Frolík Z.: A contribution to the descriptive theory of sets and spaces. General Topology and its Relations to Modern Analysis and Algebra. Proc. Symp. Prague 1961, 157-173. MR 0145471
Frolík Z.: On the descriptive theory of sets. Czech. Math. J. 13 (1963), 335 - 359. MR 0162215
Frolík Z.: On analytic spaces. Bull. Acad. Polon. IX(1961), 721 - 726. MR 0131980
Frolík Z.: On coanalytic and bianalytic spaces. Bull. Acad. Polon. ХII (1964), 527-530. MR 0171260
Frolík Z.: Baire sets that are Borelian subspaces. Proc. Roy. Soc. A, 299 (1967), 287-290. DOI 10.1098/rspa.1967.0136 | MR 0214030
Frolík Z.: A note on $C(P)$ and Baire sets in compact and metrizable spaces. Bull. Acad. Polon. ХУ (1967), 779-784. MR 0224480 | Zbl 0153.52601
Frolík Z.: On the Souslin graph theorem. Comment. Math. Univ. Carolinae 9 (1968), 243 - 249. MR 0236647
Frolík Z.: On absolute Borel and Souslin sets. To appear in Pacif. J. Math. MR 0265171
Frolík Z.: A note on the Souslin operations. Comment. Math. Univ. Carolinae 9 (1968), 641 - 650. MR 0252230
Frolík Z.: On $B$-spaces. Comment. Math. Univ. Carolinae 9 (1968), 651 - 658. MR 0252231
Frolík Z.: A separation theorem and applications to Borel sets. Czech. Math. J. 20 (1970), 98-108. MR 0266133
Frolík Z.: Respectability of composites. Mathematika (1969), 153-157. MR 0259872
Frolík Z.: Analytic and Borelian sets in general spaces. Proc. London Soc. 1970. MR 0300906
Frolík Z.: Abstract analytic and Borelian sets. Bull. Math. Soc. Franç. 97 (1969), 357-368. MR 0263639
Gillman L., Jerison M.: Rings of continuous functions. D. van Nostrand, Princeton, 1960. MR 0116199 | Zbl 0093.30001
Kelley J. L.: General topology. D. van Nostrand, Pricenton, 1955. MR 0070144 | Zbl 0066.16604
Kelley J. L.: Linear topological spaces (with Namioka I.). D. van Nostrand, Princeton, 1963. MR 0166578
Kuratovski K.: Topologie I. Warszawa 1952.
Lusin N.: Les ensembles analytiques. Gauther-Villars Paris 1930.
Lusin N.: Sur les ensembles analytiques. Fund. Math. X (1927), 1 - 95. DOI 10.1090/S0002-9947-1957-0089999-2
Mackey С. W.: Borel structure in groups and their duals. Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 | Zbl 0082.11201
Martineau A.: Sur le théorème du graphe fermé. C. R. Acad. Sci. Paris 263 (1966), 870. MR 0206677 | Zbl 0151.19203
Meyer P. A.: Probability and potentials. Blaisdell Co., London 1966. MR 0205288 | Zbl 0138.10401
Montgomery D.: Non-separable metric spaces. Fund. Math. 25 (1935), 527-534. DOI 10.1090/S0002-9939-1967-0214031-9 | Zbl 0012.32102
Negrepontis S.: Absolute Baire sets. Proc. Amer. Math. Soc. 18 (1967), 690-694. MR 0214031 | Zbl 0153.24503
Purves R.: Bimeasurable functions. Fund. Math. 58 (1966), 149-157. DOI 10.1112/S0025579300003429 | MR 0199339 | Zbl 0143.07101
Rogers C. A.: Analytic sets in Hausdorff spaces. Mathematika 11 (1964), 1 - 8. DOI 10.1098/rspa.1965.0157 | MR 0179750 | Zbl 0123.39403
Rogers C. A.: Descriptive Borel sets. Proc. Roy. Soc. Ser. A, 286 (1965), 455-478. MR 0185066 | Zbl 0158.20202
Rogers C. A. (with Knowles J. D.): Descriptive sets. Proc. Roy. Soc. Ser. A 291 (1965), 353-367. DOI 10.1112/S0025579300003909 | MR 0197660
Rogers C. A. (with Willmott R. C.): On the projection of Souslin sets. Mathematika 13 (1966), 147-150. DOI 10.1007/BF02394605 | MR 0207939
Rogers C. A. (with Willmott R. C.): On the uniformization of sets in topological spaces. Acta Math. 120 (1968), 1-52. MR 0237733
Rogers C. A.: Spaces with good Borel structures. To appear. MR 0259845 | Zbl 0191.53003
Rogers C. A.: A linear Borel set whose difference set is not Borel. To appear. DOI 10.1090/S0002-9947-1960-0131506-X
Rogers C. A.: Lusin's first separation theorem. To appear. DOI 10.1090/S0002-9947-1960-0131507-1 | Zbl 0207.52602
Sierpinski W.: Algèbre des ensembles. Warszawa-Wroclaw 1951. MR 0045181 | Zbl 0042.27903
Sierpinski W.: Théorème d'unicité de M. Luzin. Fund. Math. 21 (1935), 250-275. DOI 10.1090/S0002-9939-1961-0131508-X
Sion M.: On uniformization of sets in topological spaces. Trans. Amer. Math. Soc, 96 (1960), 237-245. DOI 10.5802/aif.131 | MR 0131506 | Zbl 0094.25902
Sion M.: On analytic sets in topological spaces. Trans. Amer. Math. Soc, 96 (1960), 341 - 354. MR 0131507 | Zbl 0094.03404
Sion M.: Topological and measure-theoretic properties of analytic sets. Proc Amer. Math. Soc, 11 (1960), 769-776. MR 0131509 | Zbl 0095.03903
Sion M.: Continuous images of Borel sets. Proc Amer. Math. Soc, 12 (1961), 385-391. MR 0131508 | Zbl 0100.18901
Sion M.: On capacitability and measurability. Ann. Inst. Fourier (Grenoble), 13 (1963), 83 - 99. MR 0158089 | Zbl 0163.35301
Šneider V. E.: Continuous images of Souslin and Borel sets: Metrization theorems. (in Russian). Dokl. Akad. Nauk SSSR, 50 (1945), 77-79. MR 0053493
Šneider V. E.: Descriptive theory of sets in topological spaces. (in Russian). Dokl. Akad. Nauk SSSR, 50 (1945), 81-83. DOI 10.1090/S0002-9939-1962-0138088-4 | MR 0053494
Šneider V. E.: Descriptive theory of sets in topological spaces. (in Russian). Učenye Zapiski Moskov. Gos. Univ. 135, II (1948), 37-85. MR 0033874
Schwartz L.: Sur le théorème du graphe fermé. C. R. Acad. Sci. Paris, 263 (1966), 612. MR 0206676 | Zbl 0151.19202
Stone A. H.: Non-separable Borel sets. Rozprawy Mat. 28, Warszawa 1962. MR 0152457 | Zbl 0111.35201
Stone A. H.: Absolute $F\sb{sigma}$-spaces. Proc Amer. Math. Soc 13 (1962), 495 - 499. MR 0138088
Treves F.: Topological vector spaces, distributions and kernels. Academic Press, New York 1967. MR 0225131 | Zbl 0171.10402
Partner of
EuDML logo